Alert archive / Maine / Gale Warnings in 2021
Gale Warning 20, NWS Gray, ME
NWS Gray, ME issued this gale warning at Mar 27, 2021, 3:41 PM EDT. It took effect at Mar 28, 2021, 2:00 PM EDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2021, 3:41 PM EDT (19:41 UTC)
- In effect from
- Mar 28, 2021, 2:00 PM EDT
- Expired
- Mar 29, 2021, 8:00 PM EDT
- In force
- 30 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
675 WHUS71 KGYX 271941 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 341 PM EDT Sat Mar 27 2021 ANZ150>152-154-280945- /O.UPG.KGYX.GL.A.0015.210328T1800Z-210329T2200Z/ /O.NEW.KGYX.GL.W.0020.210328T1800Z-210330T0000Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 341 PM EDT Sat Mar 27 2021 ...GALE WARNING IN EFFECT FROM 2 PM SUNDAY TO 8 PM EDT MONDAY... * WHAT...Southwest winds 25 to 35 kt with gusts up to 45 kt and seas 10 to 15 ft expected. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Penobscot Bay, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From 2 PM Sunday to 8 PM EDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ153-280945- /O.UPG.KGYX.GL.A.0015.210329T0800Z-210329T2200Z/ /O.NEW.KGYX.GL.W.0020.210329T0800Z-210329T2200Z/ Casco Bay- 341 PM EDT Sat Mar 27 2021 ...GALE WARNING IN EFFECT FROM 4 AM TO 6 PM EDT MONDAY... * WHAT...West winds 15 to 25 kt with gusts up to 40 kt and seas 5 to 8 ft expected. * WHERE...Casco Bay. * WHEN...From 4 AM to 6 PM EDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
6 follow-up statements
882 WHUS71 KGYX 280740 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 340 AM EDT Sun Mar 28 2021 ANZ150>152-154-282145- /O.CON.KGYX.GL.W.0020.210328T1800Z-210330T0000Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 340 AM EDT Sun Mar 28 2021 ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT MONDAY... * WHAT...Southwest winds 25 to 35 kt with gusts up to 45 kt and seas 10 to 15 ft expected. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From 2 PM this afternoon to 8 PM EDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ153-282145- /O.CON.KGYX.GL.W.0020.210329T0800Z-210329T2200Z/ Casco Bay- 340 AM EDT Sun Mar 28 2021 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 6 PM EDT MONDAY... * WHAT...West winds 15 to 25 kt with gusts up to 40 kt and seas 3 to 7 ft expected. * WHERE...Casco Bay. * WHEN...From 4 AM to 6 PM EDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
761 WHUS71 KGYX 281945 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 345 PM EDT Sun Mar 28 2021 ANZ150>152-154-290945- /O.CON.KGYX.GL.W.0020.000000T0000Z-210330T0000Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 345 PM EDT Sun Mar 28 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... * WHAT...Southwest winds 25 to 35 kt with gusts up to 45 kt and seas 11 to 16 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 8 PM EDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ153-290945- /O.CON.KGYX.GL.W.0020.210329T0800Z-210329T2200Z/ Casco Bay- 345 PM EDT Sun Mar 28 2021 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 6 PM EDT MONDAY... * WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 7 ft expected. * WHERE...Casco Bay. * WHEN...From 4 AM to 6 PM EDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
248 WHUS71 KGYX 290146 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 946 PM EDT Sun Mar 28 2021 ANZ150>152-154-291600- /O.CON.KGYX.GL.W.0020.000000T0000Z-210330T0000Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 946 PM EDT Sun Mar 28 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... * WHAT...West to southwest winds 25 to 35 kt with gusts up to 45 kt and seas 11 to 16 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 8 PM EDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ153-291600- /O.CON.KGYX.GL.W.0020.210329T0800Z-210329T2200Z/ Casco Bay- 946 PM EDT Sun Mar 28 2021 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 6 PM EDT MONDAY... * WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 8 ft expected. * WHERE...Casco Bay. * WHEN...From 4 AM to 6 PM EDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
132 WHUS71 KGYX 290712 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 312 AM EDT Mon Mar 29 2021 ANZ150>152-154-292115- /O.CON.KGYX.GL.W.0020.000000T0000Z-210330T0000Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 312 AM EDT Mon Mar 29 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 25 to 35 kt with gusts up to 45 kt and seas 7 to 10 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ153-292115- /O.CON.KGYX.GL.W.0020.210329T0800Z-210329T2200Z/ Casco Bay- 312 AM EDT Mon Mar 29 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 7 ft expected. * WHERE...Casco Bay. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
877 WHUS71 KGYX 291023 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 623 AM EDT Mon Mar 29 2021 ANZ150>152-154-300000- /O.CON.KGYX.GL.W.0020.000000T0000Z-210330T0000Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 623 AM EDT Mon Mar 29 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 25 to 35 kt with gusts up to 45 kt and seas 7 to 10 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ153-292200- /O.CON.KGYX.GL.W.0020.000000T0000Z-210329T2200Z/ Casco Bay- 623 AM EDT Mon Mar 29 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 7 ft. * WHERE...Casco Bay. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
480 WHUS71 KGYX 291921 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 321 PM EDT Mon Mar 29 2021 ANZ150>152-154-300000- /O.CON.KGYX.GL.W.0020.000000T0000Z-210330T0000Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 321 PM EDT Mon Mar 29 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 45 kt and seas 6 to 9 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ153-292200- /O.CON.KGYX.GL.W.0020.000000T0000Z-210329T2200Z/ Casco Bay- 321 PM EDT Mon Mar 29 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and seas 2 to 5 ft. * WHERE...Casco Bay. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Mar 27, 10:23 AM EDT, 5 hours 18 minutes earlier.
Area forecast discussion, Mar 27, 10:23 AM EDT, 5 hours 18 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1023 AM EDT Sat Mar 27 2021
.SYNOPSIS...
High pressure builds into the region today before rapidly moving
offshore this afternoon and evening. Low pressure moves through
the region Sunday and Sunday night with the potential for rain
and mountain snows. Much cooler air will move into the region
early next week as high pressure builds in, but significantly
warmer conditions are expected by midweek. A frontal boundary
is likely to cross the region late in the week.
&&
.NEAR TERM /THROUGH TONIGHT/...
1020 AM Update...Normal refresh of the forecast through the day
to incorporate latest observations and hires guidance. In
particular incorporated HRRR for temperatures and dew points as
it seems to have a good handle on the seabreeze that develops
this afternoon. Overall the forecast is well on track.
615 AM Update...Have updated the forecast this morning mainly
for very minor adjustments to temperatures. Otherwise, the
forecast remains on track for today.
Previously...
Weak high pressure moves overhead today with much lighter winds.
Mostly sunny skies are expected across southernmost zones but
bkn stratocu in the mountains southeastward into central and
Midcoast ME will make for a variably cloudy day. Highs will be
warmer than normal today all areas, with max temps around 60
expected across portions of southernmost NH to the upper 40s and
50s most everywhere else. During the afternoon hours, onshore
flow will develop as the high moves offshore. This will
significantly cool the coast.
&&
.SHORT TERM /SUNDAY/...
Moistening onshore flow tonight in advance of a SFC warm front
and short wave trough will allow for cloudy skies and a chance
of light rain or drizzle by late evening, mainly across coastal
ME and central ME. Some of this may be in the form of light snow
in the foothills. Some fog is possible on the coast as well.
The rest of the region should stay mostly dry but experience an
increase in clouds.
Forcing for ascent increases markedly during the day on Sunday
with rain, possibly briefly heavy at times expected for most
zones. In the Maine foothills and mountains, there should be a
SW-NE oriented sliver of column that is largely at or just
below freezing. The NAM and GFS are in reasonable agreement on
this. Therefore, there should be a period of moderate snow there
Sunday afternoon that may very well be plowable at higher
elevations. Warm air in the column should overtake the mountains
and foothills and change most areas to rain by early evening
Sunday.
As far as SFC temps go on Sunday, it looks like just about all
of the forecast area will remain cold (in the 40s, 30s in the
mountains). There are a few pieces of guidance that get the warm
front into southernmost NH and portions of York County, ME but
late in the day Sunday where temperatures rise well into the
50s. Will temper it a bit, but show a warming trend there late
in the day. Won't insert it into the forecast yet, but a few
thunderstorms may occur Sunday afternoon, especially near the MA
border.
As low pressure pulls away Sunday night, winds will likely be
the biggest forecast issue. By early Monday morning most pieces
of guidance reasonably agree that very good mixing will take
place in an area of strong pressure rises, mainly across the
southern half of the forecast area or so. By 6 am Monday, NAM
and GFS momentum transfer algorithms indicate that wind advisory
criteria will be met with 40 kt gusts. At the top of the mixed
layer, 50-55 kt winds exist on some soundings so we'll have to
watch trends for potential slightly higher gusts than forecast.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Strong west northwest winds are likely Monday morning into the
afternoon. Low pressure to our northeast Monday morning will
continue to deepen as it pulls away through the Canadian Maritimes.
Upslope snow showers in the mountains will continue Monday morning
and will taper off Monday afternoon as high pressure builds in from
the southwest. High pressure will crest to our south Monday night
and will gradually shift to our east Wednesday. A long wave trough
crossing the CONUS will approach New England late Wednesday. Low
pressure associated with this trough will track well to our north
Wednesday night into Thursday dragging a cold front through the
area. Global models show a secondary area of low pressure developing
on this front, with this low tracking near the coast. This brings a
chance for rain late Wednesday into Thursday with the potential for
rain to change to snow, especially in the mountains. Colder air
will enter the region behind this system Friday.
At 12Z Monday morning there will be a pressure gradient of +24 mb
from northern Maine to SW New Hampshire as low pressure deepens over
the maritimes and high pressure builds in from the SW. Cold air
advection will steepen low level lapse and as discussed in the
short term, with this strong gradient there will be 50+ knot
winds at the top of a well mixed boundary layer. With a well
mixed boundary layer am expecting a portion of these winds to
mix to the surface with the current max wind gusts around 40 kts
for areas down stream of the mountains through Monday afternoon.
The pressure gradient over the area will slacken Monday
afternoon into Monday night as high pressure builds in from the
southwest. This will allow for winds to drop quickly after
sunset. High pressure will pass just to our south Tuesday for
fair weather and highs in the 50s to low 60s. High pressure will
shift to our east Wednesday as a long wave upper trough
approaches from the west. Deep SW flow will allow for mild and
more humid air to be advected into the region with highs in the
upper 50s to mid 60s despite an increase in cloud cover.
A low pressure system associated with the long wave trough will
track well to our north through eastern Canada dragging a cold
front into western New England. Global models and their
ensembles are in fairly good agreement in developing a secondary
low along the front near the Mid-Atlantic Wednesday night and
tracking this low somewhere between the 40N/70W benchmark and
interior Maine. At day five in the forecast there will be plenty
of time for track adjustments with the further offshore track
favoring rain changing to snow from NW to SE. Both GFS and ECMWF
ensemble probabilities of seeing greater than one inch of snow
range from 20 percent near the coast to 70 to 80 percent near
the international border. At this time it looks for rain to
break out late Wednesday with rain changing to snow across the
mountains to the International Border by Thursday morning with
mostly rain south of the mountains. Precipitation will taper off
late Thursday will cooler and drier weather expected Friday.
&&
.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
Short Term...Winds will quickly ease this morning as high
pressure builds into the region. VFR conditions are expected for
most terminals, before ceilings lower again tonight an
increasing chance of rain/snow. The trend continues on Sunday
with IFR or lower for all terminals. Improving conditions are
expected Sunday night, but westerly winds will become strong
late.
Long Term...Strong W to NW winds expected through Monday
afternoon with gusts to 40 kts. Conditions will mostly VFR with
some restrictions in the mountains with -SHSN. VFR candidness
expected for all Monday night into Wednesday as high pressure
crosses to our south.
&&
.MARINE...
Short Term...Have converted gale watches to SCAs for this
morning as winds continue to diminish. Have also hoisted a gale
watch for all waters Sun/Mon.
Long Term...Gales expected through Monday afternoon with winds
gusting to 45 kts. Elevated seas will gradually subside Monday
night with winds dropping below 25 kts by Tuesday morning. High
pressure bring quiet candidness Tuesday into Wednesday.
&&
.HYDROLOGY...
Rivers are behaving at the moment and no issues are expected
today. Only place that bears watching is the CT River at Dalton
but even that one should remain below flood stage. However, we
are expecting around an inch of rain (with locally higher
amounts) on Sunday so this may eventually push a few streams to
above flood stage. A flood watch may be required for Sunday
and/or Sunday night.
&&
.TIDES/COASTAL FLOODING...
Tides will be astronomically high Sunday. With a fetch of
easterly winds possible during that time, we will be on the
lookout for the potential for some minor coastal flooding.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Gale Watch from late Sunday night through Monday afternoon for
ANZ153.
Gale Watch from Sunday afternoon through Monday afternoon for
ANZ150>152-154.
Small Craft Advisory until noon EDT today for ANZ150>152.
&&
NEAR TERM...Casey/Ekster
SHORT TERM...Ekster
LONG TERM...SchroeterHazardous weather outlook, Mar 27, 6:09 AM EDT, 9 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 609 AM EDT Sat Mar 27 2021 MEZ012>014-018>022-033-NHZ003>013-015-281015- Southern Oxford-Southern Franklin-Southern Somerset-Interior York- Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Interior Cumberland Highlands-Northern Grafton-Northern Carroll- Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap- Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham- Western And Central Hillsborough- 609 AM EDT Sat Mar 27 2021 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Low pressure tracking to our northwest will bring 1 to 1.5 inches of rain at low elevations and south of the mountains Sunday into Sunday night that will cause area rivers to rise and sharp rises on smaller streams bringing the possibility of minor low land flooding. Behind this system west to northwest winds will become strong late Sunday night lasting into Monday afternoon with the possibility of gusts to 40 to 50 mph. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ007>009-NHZ001-002-281015- Northern Oxford-Northern Franklin-Central Somerset-Northern Coos- Southern Coos- 609 AM EDT Sat Mar 27 2021 This Hazardous Weather Outlook is for west central Maine, western Maine and northern New Hampshire. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Low pressure tracking to our northwest will bring snow, wintry mix, and rain Sunday into Sunday night. Several inches of wet snow at the higher elevations with a couple inches possible on northern valley floors. Areas that see mostly rain will see amounts of 0.75 to 1 inch that will cause area rivers to rise and possible sharp rises on smaller streams leading to the possibility of minor low land flooding. Behind this system west to northwest winds will become strong late Sunday night lasting into Monday afternoon with the possibility of gusts to 40 to 50 mph with much higher gusts at elevation. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ023>028-NHZ014-281015- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo- Coastal Rockingham- 609 AM EDT Sat Mar 27 2021 This Hazardous Weather Outlook is for south central Maine, southwest Maine and southern New Hampshire. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Low pressure tracking to our northwest will bring 1 to 1.5 inches of rain at low elevations and south of the mountains Sunday into Sunday night that will cause area rivers to rise and sharp rises on smaller streams bringing the possibility of minor low land flooding. High astronomical tides, elevated near shore waves, and persistent onshore flow may cause beach erosion with the possibility of minor coastal flooding. Behind this system west to northwest winds will become strong late Sunday night lasting into Monday afternoon with the possibility of gusts to 40 to 50 mph. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ150>152-154-281015- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 609 AM EDT Sat Mar 27 2021 ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ153-281015- Casco Bay- 609 AM EDT Sat Mar 27 2021 ...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Mar 27, 10:49 AM EDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1049 AM EDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 1 WNW CONWAY 43.98N 71.14W
03/26/2021 CARROLL NH LAW ENFORCEMENT
TREE ACROSS THE KANCAMAGUS HIGHWAY. TIME
ESTIMATED BASED ON RADAR.
&&
TUBBSThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 6:02 AM EDT | Gale Watch | GYX | 10 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.